# SDR SWAA2020092414872

- Difficulty date: September 4, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 120.30 AT 27 INCHES THE FRONT SPART AT LT HORIZONTAL STABILIZER (1 EA).  PERFORMED REPAIR ON INSPAR RIB STAB SLAT 120.30 AT 27 INCHES AND 36 INCH, IAW SRM B737-700 55-10-09-2R-5 REPAIR 5 FIG 204.
